So today is day 53. Everything is going well on the Tane. I had an issue the other day I was so busy I took an extra pill. I took 90mg instead of my 60. It wasn't a big deal I just took only 1 pill the next day. But taking the extra 30 mg made my lips super dry. I am all out of my eucerin redness relief night cream I need to pick up more. I'm not having that many side effects just my lips are very dry but my skin and scalp have not been that bad.I am just very self conscious of my scars. They cover my cheecks and are a purple hue. It has been impossible to cover them up with make up. My face is covered in moisturizer and my bare minerals looks very splotchy and uneven when I apply it. So I think I am gonna switch to liquid makeup which sucks, the last time I used liquid make up was almost 6 years ago, I love my bare minerals, but with the crazy hot humidity and my ultra moisturized face I just don't think a powder mineral foundation is gonna cut it. I'm excited though to go back to the derm so he can see how Im doing, there is great improvement and I hope he will take me off a month early since I'm doing so good that would be awesome! I'm just really nervous about seeing people right now. I'm going to see some very important people, friends, and family in a couple weeks and some I haven't seen since my skin got bad, so I'm nervous about what they will think about me. I know it is very superficial but looks are very important now. I was having breakouts when I last saw them but it was easily covered and didn't scar. They know I'm on the Tane, but i don't think they know how serious your acne must be to get on it. Some of them are like "So are your pimples all cleared up?" It's difficult to tell them that it could take months and months to see any improvement and even if I don't have any active breakouts I still have scars and red marks left behind. It sucks my brother understands he was on the Tane he had many cysts but his scarring is not nearly as bad as mine lucky him. Well I will probably write again after I go the derm or if I find a good make up or good products. I can't wait until the end of Aug that could possibly be my last month of treatment!
- 0 comments
- 126 views